Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Parameterized complexity of three edge contraction problems with degree constraints.

Belmonte, R. and Golovach, P.A. and Hof, van 't P. and Paulusma, D. (2014) 'Parameterized complexity of three edge contraction problems with degree constraints.', Acta Informatica., 51 (7). pp. 473-497.


Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(415Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/s00236-014-0204-z
Publisher statement:The final publication is available at Springer via http://dx.doi.org/10.1007/s00236-014-0204-z
Date accepted:No date available
Date deposited:08 January 2015
Date of first online publication:October 2014
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar